RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1957, Volume 12, Issue 6(78), Pages 131–136 (Mi umn7727)  

This article is cited in 3 scientific papers (total in 4 papers)

Scientific notes and problems

The Banach mean on groups

G. M. Adel'son-Vel'skii, Yu. A. Shreider


Full text: PDF file (535 kB)

Bibliographic databases:
Received: 02.11.1956

Citation: G. M. Adel'son-Vel'skii, Yu. A. Shreider, “The Banach mean on groups”, Uspekhi Mat. Nauk, 12:6(78) (1957), 131–136

Citation in format AMSBIB
\Bibitem{AdeShr57}
\by G.~M.~Adel'son-Vel'skii, Yu.~A.~Shreider
\paper The Banach mean on groups
\jour Uspekhi Mat. Nauk
\yr 1957
\vol 12
\issue 6(78)
\pages 131--136
\mathnet{http://mi.mathnet.ru/umn7727}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=94726}
\zmath{https://zbmath.org/?q=an:0079.25603}


Linking options:
  • http://mi.mathnet.ru/eng/umn7727
  • http://mi.mathnet.ru/eng/umn/v12/i6/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. I. Grigorchuk, “Degrees of growth of finitely generated groups, and the theory of invariant means”, Math. USSR-Izv., 25:2 (1985), 259–300  mathnet  crossref  mathscinet  zmath
    2. R. I. Grigorchuk, “An example of a finitely presented amenable group not belonging to the class $EG$”, Sb. Math., 189:1 (1998), 75–95  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. P. de la Harpe, R. I. Grigorchuk, T. Ceccherini-Silberstein, “Amenability and Paradoxical Decompositions for Pseudogroups and for Discrete Metric Spaces”, Proc. Steklov Inst. Math., 224 (1999), 57–97  mathnet  mathscinet  zmath
    4. V. L. Arlazarov, E. A. Dinitz, Yu. S. Ilyashenko, A. V. Karzanov, S. M. Karpenko, A. A. Kirillov, N. N. Konstantinov, M. A. Kronrod, O. P. Kuznetsov, L. B. Okun', P. A. Pevzner, A. L. Semenov, I. A. Faradzhev, B. V. Cherkasskii, A. G. Khovanskii, “Georgy Maksimovich Adelson-Velsky (obituary)”, Russian Math. Surveys, 69:4 (2014), 743–751  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук
    Number of views:
    This page:343
    Full text:188
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020